# SDR SWIA201436964

- Difficulty date: March 22, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 25,651 hours, 21,268 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 TOP OF FLOORBEAM AT END WHERE IT MEETS LWR SILL AND FITTING THAT TIES SILLS TOGETHER HAS CORROSION ON TOP AND BETWEEN AFT SIDE OF BEAM AND SILL.  C-CHECK, BLENDED AND TREATED IAW SRM AND EA.
